# SDR RAIA990410

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: 8961153
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

FLT 7430 - EVV - RIGHT ENGINE TORQUE SURGING.  MAINTENANCE REPLACED P-3 GASKET ON RIGHT ENGINE.  (M)
